Translator Disclaimer
Spring 2012 Several complex variables and CR geometry
John P. D’Angelo
Illinois J. Math. 56(1): 7-19 (Spring 2012). DOI: 10.1215/ijm/1380287456

Abstract

This paper discusses developments in complex analysis and CR geometry in the last forty years related to the Cauchy–Riemann equations, proper holomorphic mappings between balls, and positivity conditions in complex analysis. The paper includes anecdotes about some of the contributors to these developments.

Citation

Download Citation

John P. D’Angelo. "Several complex variables and CR geometry." Illinois J. Math. 56 (1) 7 - 19, Spring 2012. https://doi.org/10.1215/ijm/1380287456

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1273.32001
MathSciNet: MR3117014
Digital Object Identifier: 10.1215/ijm/1380287456

Subjects:

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top